I have taken Ferpill last month. I have not got pregnant or got my periods. Six days passed since my due date. I am not sure what to make out of it. I need help.
Welcome to icliniq.com.
How are you doing?
Ferpill is Clomifene citrate which increases the ovulation chances. So thereby, improving the chances of the egg meeting sperms.
You can wait for a max of seven to 10 days. One of the side effects of this pill is that it may slightly reduce the thickness of endometrial lining in some. So, the next period may be late or lesser.
If you do not get periods even after 10 days, then have a home urine pregnancy test. If still negative, have tablet Novelon or Ovral-G or Dear 21 or Duoluton-L or Intimacy plus 3 one tablet twice a day for 10 days. Throw away the 21st pill. No matter what the cause, you will get periods within seven to 10 days.
Next time when you take pills of Clomifene citrate, have tablet Progynova (Estradiol) 2 mg once daily from day-7 of periods for the days. This will counter this side effect. Only if there is a good thickness, can an embryo get a grip into the uterus.
One more reason for altered periods, could be your low weight. Your expected body weight is 52 to 57 kg. So, this pill could have tilted the balance of hormones. Do have some nutritious food and improve your health and weight a bit.
Hope I have clarified your query, do write back if any more queries. All the best.
For more information consult an obstetrician and gynaecologist online --> https://icliniq.com./ask-a-doctor-online/obstetrician-and-gynaecologist
Was this answer helpful?|
Query: Hello doctor, I am 32 years old. I am underweight and my BMI is low (below 18). I do not have any other medical issues. But, I used to get vulnerable cold and cough to climate change. Read Full »
Query: Hi doctor, I was going through follicle stimulation. My doctor started with Siphene 100 mg for five days, moved to FSH injections 75 for five days and when there was not enough growth in follicles she asked me to inject Humog 75 for two days. However, I got my periods the day I took the first Humog... Read Full »
Query: Hi doctor, I am very thin. I want to gain more mass and weight. For that I am consuming multivitamin tablets and protein powder, but no use. I have a doubt that whatever I am taking is not 100% digesting to supply that energy to my body? What do I do? Read Full »
Ask your health query to a doctor online?Ask an Obstetrician & Gynaecologist Now